# SDR SIMA992941

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: EO38321
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5208 - PASSENGER DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED BLOWN FUSE IN EMERGENCY LIGHT POWER SUPPLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
